Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am suffering from Ebesteins Anomaly.

Sir, As i am suffering from Ebesteins anomaly(SVT c)... Still now i take no surgery .. But i take tablet cordarone(amiodarone) and rantac ... some normal times pulse rate increase and automatecally decrease... some give me your suggestion With regards, R.sureshkumar
Asked On : Sat, 26 Jun 2010
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Ebstein anomaly is a congenital malformation of the heart.Treatment of Ebstein anomaly is complex and dictated mainly by the severity of the disease itself and the effect of accompanying congenital structural and electrical abnormalities. Treatment options include medical therapy, radiofrequency ablation, and surgical therapy.And for the irregular heart beat that you feel both medical and surgical treatments ( radiofrequency ablation) are available.Please discuss it with a cardiac surgeon and an electrophysiologist.. You can use the link iam pasting
Answered: Sun, 4 Jul 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor